MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 10 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 10 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270100
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 30085008 was reviewed and the product was produced according to product specifications.All information reasonably known as of 14 jul 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the patient was receiving 12 hour infusions of fortum ceftazidime 3gr /142ml nacl twice a day for 11 days.During this reported event, the patient received the infused dose in 1 hour instead of 12 hours.There were no side effects or injury reported.Per additional information received 7 jul 2021: fill volume: 150ml.Flow rate: 10ml/hr.Procedure: infusion with homepump 12 hours two times a day ¿ ceftazidime 3g with 142ml nacl.Catheter placement: arm.Infusion start time: 8am.Infusion stop time: 9am (should have lasted until 8pm).

Brand Name
HOMEPUMP C-SERIES, 270 ML, 10 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12176324
Report Number2026095-2021-00077
Device Sequence Number19240360
Product Code MEB
UDI-Device Identifier00193494135690
UDI-Public00193494135690
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2023
Device Model NumberC270100
Device Catalogue NumberN/A
Device Lot Number30085008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR